# SDR USAA2013102500010

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D55471002000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -DELAMINATION ON RT SIDE OF RUDDER APPROX 46" FROM TOP & 12.5" FROM THE T/E. REPAIRED RT SIDE OF RUDDER IAW EA 205805.
